# SDR DALA2016011500364

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Rt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT HOLES OF RIB IN BS XOS=380 AT RT SLAT NR 3.  CARD 14, ZONE 12. HOLES OF RIB WERE REWORKED, REAMED, MEASURED ID 1.123" ON HOLE FWD AND 1.1235" ON HOLE AFT, TREATED AND REPAIRED IAW SRM 57-02, PAR 9, 51-10-3, PAR 21 AND 51-30-10, PAR 7.
